# SDR ASMF200607004

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 49,907 hours, 31,258 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Manifold
- Part number: 59369195001
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING FLIGHT CONTROL TEST, WHEN PUSHING THE CONTROL COLUMN FORWARD, VIBRATION WAS FELT IN THE WHOLE AIRCRAFT. DURING CHECK LOAD FEEL, DAMPER, ELEVATOR VALVE, CYLINDER ELEVATOR AND HORIZONTAL STABILIZER MANIFOLD WERE REPLACED IAW MM 27-30-01, 27-30-05, 27-30-07, 27-30-08 AND 27-30-10, TESTED CORRECT.
